Jump to content
CrazyBoards.org

Taking WellBut during day


Recommended Posts

I take 300 in the morning and then 15o at around 430 [or that is when I try to. If I take the morning dose late, I end up taking the afternoon dose around 630 or so].

I have been taking it a while [over a year] and it didn't seem to have any effect on my sleep. To be fair, I have been having some sleep problems lately, but I don't think it has a whole lot to do with the Wellbutrin, since I have been on it so long, other than if I were to take it around 8 oclock it probably wouldn't help.

I think it really depends on the person- if you are just starting on it, you may want to try taking it earlier if it makes you feel a little jittery at all.

~navy~

Link to comment
Share on other sites

Sometimes a pdoc will  split someone's dosage to prevent upset stomach, but that's the only real reason to take is so late.

When I first started Wellbutrin XL, I was taking a dose in the morning, and a dose in the evening right before bed.

Not good. It did affect my sleep quite a bit, so I started taking the whole dose in the morning. Maybe once the side effects fade, it gets easier, because now I can take my 450mg dose late in the evening and sleep just fine.

IN

Link to comment
Share on other sites

  • 2 weeks later...

Oops-guess I'm a week late to the party.  I take 200 mg Wellbutrin SR in the morning and another 100 mg around 2 pm. I have chronic insomnia and it hasn't had any effect on my sleep one way or the other. It does make me more anxious, jittery and shaky though. Reduing the dose and adding Lexapro has helped with that.

Link to comment
Share on other sites

Took 2doses of 150mg today, I have been feeling weird all week, especially today. Feeling panicked about life and scared. I feel insecure and ashamed like I dont know whoo I am. I dont have a sense of self anymore, and I dont know if its the medicine or not. I have been running the same thoughts in my head all night, sadness of being alone and disappointing career, thoughts of not having a place to stay or ever having any friends, and of course death.  If i continue taking this will my weird self that I dont know continue to be here? Or should I stop this medicine so I can feel ok again. I want to detox off of medicine except for adderall and just take up exercise, but I am not motivated enough to trust myself to excercise regularly. Having my period really screwed up my happy feelings about life, now I am confused, dazed, paralyzed with fear.

Link to comment
Share on other sites

The panicky/scared stuff is a common side effect of WB. Fortunately, most side effects go away after a few weeks. 300 mg seems like a high dose to be starting out on. You might feel better if you cut the dosage for a while. It usually takes a good month to know if a medication is going to work for you, so I wouldn't give up yet if I were you.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...